MathSciNet Relay Station
MathSciNet bibliographic data
MR179630 (31 #3876) 47.25 (47.70)
Simonenko, I. B. A new general method of investigating linear operator equations of singular integral equation type. I. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 29 1965 567–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement